Record number :
1580463
Title of article :
Cell-like resolutions in the strongly countable Z-dimensional case
Author/Authors :
Ageev، نويسنده , , Sergei and Jimenez، نويسنده , , Rolando and Rubin، نويسنده , , Leonard R.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2004
Pages :
10
From page :
5
To page :
14
Abstract :
Suppose that X is a nonempty compact metrizable space and X1⊂X2⊂⋯ is a sequence of nonempty closed subspaces such that for each k∈N, dimZXk⩽k<∞. We show that there exists a compact metrizable space Z, having closed subspaces Z1⊂Z2⊂⋯ , and a surjective cell-like map π :Z→X, such that for each k∈N, (a) k, Xk, and Zk→Xk is a cell-like map. ver, there is a sequence A0⊂A1⊂⋯ of closed subspaces of Z such that for each k, Zk⊂Ak, dimAk⩽k, π|Ak :Ak→X is surjective, and for k∈N, π|Ak :Ak→X is a UVk−1-map.
Keywords :
Cell-like map , UVk-map , RESOLUTION , Dimension , Cohomological dimension , Integral cohomological dimension , Inverse sequence , Inverse spectrum
Journal title :
Topology and its Applications
Serial Year :
2004
Link To Document :
بازگشت